# SDR GAIA06020

- Difficulty date: April 8, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- Engine: Pwa JT8D7B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 7123341
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, AT FL370, THE NR 1 ENGINE FLAMED OUT.  THE FLIGHT CREW PERFORMED THE ENGINE FAILURE CHECKLIST AND DESCENDED TO FL 310.  THE ENGINE WAS RESTARTED AND THE FLIGHT CONTINUED WITHOUT INCIDENT.  (K)
